MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-921455

Медицинская библиотека · Klinische Padiatrie · 2007

Cerebral sinus occlusion in a boy presenting with asparaginase-induced hypertriglyceridemia.

Dietel V, Bührdel P, Hirsch W, Körholz D, Kiess W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cerebral sinus thrombosis is a rare but severe complication during treatment for acute lymphoblastic leukaemia (ALL). It mostly has been reported during treatment with asparaginase and dexamethasone. Hypertriglyceridemia has - albeit very rarely - also been associated with asparaginase therapy. The combination of cerebral sinus thrombosis and hypertriglyceridemia however, has not yet been reported. Here we describe a 15-year-old boy who presented with clinical symptoms and radiologic findings of a cerebral sinus thrombosis. In addition, a life-threatening hypertriglyceridemia was present. The complication was successfully treated by anticoagulation with low molecular weight heparin and the lipid regulator bezafibrate.

Для цитирования: Dietel V, Bührdel P, Hirsch W, Körholz D, Kiess W. Cerebral sinus occlusion in a boy presenting with asparaginase-induced hypertriglyceridemia.. Klinische Padiatrie. 2007. DOI: 10.1055/s-2007-921455.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.